# SDR 2010FA0000581

- Difficulty date: May 17, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N450JR
- Make and model: Beech 58
- Aircraft serial: TH670
- Engine: Cont IO520*
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Lt Wing
- Part time: 6,158 hours
- Component: Flap, Beech
- Component part number: 3516505078
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((OF1R)) DURING AN INSP, PRIOR TO PURCHASE, THE LT FLAP NOSE RIB WAS FOUND CRACKED THROUGH THE L/E RELIEF CUTOUT, IN THE UPPER FLANGE BEND RADIUS, AND THROUGH THE ACTUATOR ATTACH BRACKET NUTPLATE RIVET HOLES.  THIS IS A VERY DIFFICULT AREA TO ACCESS AND INSPECT.  AN ADDITIONAL SWALL OPENING IN THE BOTTOM FLAP SKIN WOULD BE ADVISABLE FOR INSPECTING THIS AREA.  SUSPECT THIS SITUATION IS CAUSED BY FLAPS BEING EXTENDED AT HIGHER THAN DESIGNED AIRSPEEDS OR INCORRECT UP STOP BUMPER RIGGING.  RESEARCHED AND FOUND NO MFG SERVICE INFO ADDRESSING THIS FOR SUCH A COMMON FAILURE ITEM.
